Lamictal ?
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

Lamictal ?

This is a discussion on Lamictal ? within the Prescription Medication forums, part of the Treatment category; Has anyone had experience taking this with their AD as an adjunct to help with anxiety and depression ? I ...

join us
Reply
 
LinkBack Thread Tools
Old 10-23-14, 04:29 PM   #1
Junior Member
 
Join Date: Jul 2014
Posts: 206
Default Lamictal ?

Has anyone had experience taking this with their AD as an adjunct to help with anxiety and depression ?

I am taking 40mg's of Fetzima in the morning and taking 50mg's of Lamictal both morning and night. I am having a lot of anxiety lately and pdoc put me on this new regiment which I have only been on for two weeks. How much time do you think I should give it before I raise the white flag in defeat ?

ALL responses are welcome and greatly appreciated.

sook

The anxiety seems to be bothering me the most
sook is offline   Reply With Quote
Old 10-23-14, 04:38 PM   #2
Member
 
Join Date: Sep 2012
Posts: 320
My Mood:
Default

I honestly have no idea, But you can not stop taking lamictal suddenly, you need to consult your doctor before getting off this drug.
I hope you feel better soon :)
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Zac711 is offline   Reply With Quote
Old 10-23-14, 05:30 PM   #3
Junior Member
 
Join Date: Jul 2014
Posts: 206
Default

Quote:
Originally Posted by Zac711 View Post
I honestly have no idea, But you can not stop taking lamictal suddenly, you need to consult your doctor before getting off this drug.
I hope you feel better soon :)
Zac711 thanks for the quick response. I just got on it so I need to give it some time to work ?

And yes I know you have to get off it slowly, I was just hoping someone was on the same or similar protocol and had some promising advice - just very concerned that I am going down the right path ?

sook
sook is offline   Reply With Quote
Old 10-23-14, 09:56 PM   #4
Member
 
Join Date: Sep 2012
Posts: 320
My Mood:
Default

You're most welcome sook.. I hope I had an answer for that, I'd say ask your doctor though, they should know best
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Zac711 is offline   Reply With Quote
Old 10-23-14, 10:18 PM   #5
Junior Member
 
Join Date: Jul 2014
Posts: 206
Default

Yeah he prescribed it for me for that reason but I am still feeling like crap !

sook
sook is offline   Reply With Quote
Old 12-23-14, 09:57 PM   #6
Member
 
Join Date: Nov 2008
Posts: 632
My Mood:
Default

I will say that 100mg of Lamictal is a low dose so I would not throw in the towel anytime soon.

I cannot take this medication. This medication made my body feel turned on however my mind was not. This was constant and it was painful. Some people who have never experienced this would say "why is this a problem." Well it was very painful and you cannot stop thinking about it. Some people do very well on it however I am not one of them.

Stick with it though as you are on a very low dose....
angie is offline   Reply With Quote
Old 12-25-14, 08:51 AM   #7
Community Assistant
 
rememberthegirl's Avatar
 
Join Date: Sep 2011
Location: At the Gates of Midian
Posts: 2,057
My Mood:
Default

How long have you been taking it for? Often meds take a number of weeks to kick in before you notice any real difference. If after awhile you still don't think it's working I suggest going back to the dr and trying something else. Good luck :)
rememberthegirl is offline   Reply With Quote
Old 12-25-14, 12:29 PM   #8
Experienced Member
 
Anastassia Florine's Avatar
 
Join Date: Jun 2009
Posts: 1,056
My Mood:
Default

My ex was, and probably still is, on 400 mg of Lamictal (along with high doses of other heavy psych meds!). He thought he was doing well but he wasn't. But that was probably because he drank so that negated the effects of the meds. I'm on 150 mg of Lamictal. All I know is that AT FIRST, it makes you feel more awake. Don't know if it makes any difference now.
__________________
But every lesson's a blessin, no stressin... ~Cherine Anderson

Recession is when a neighbor loses his job. Depression is when you lose yours. ~Ronald Reagan
Anastassia Florine is offline   Reply With Quote
Old 12-29-14, 07:14 PM   #9
Junior Member
 
Join Date: Jul 2014
Posts: 206
Default

Thanks everybody for your comments. It's like I have tried a lot of meds. with no good results. I guess that makes me treatment resistant for MDD & GAD.

My pdoc wants to have me enroll in GeneSight study were they test your gene DNA to determine which meds. would be the best fit ? I have to see if I qualify first - hope to know by tomorrow ?

Hope ALL is well with each of you,
sook
sook is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 04:06 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2